MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CD2257-40Q FORTIFY ASSURA DR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CD2257-40Q FORTIFY ASSURA DR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2257-40Q
Medical Device Problem Codes Low impedance (2285); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information requested but not received.
 
Event or Problem Description
It was reported a patient's implantable cardioverter defibrillator (icd) presented in backup vvi mode.The device was restored and low defibrillation impedance was noted.The patient was externally defibrillated to restore normal rhythm.Following this event, the patient was stable.

Brand Name
CD2257-40Q FORTIFY ASSURA DR ICD_IDE_US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15566539
Report Number2017865-2022-40892
Device Sequence Number2821482
Product Code NVZ
UDI-Device Identifier05414734505550
UDI-Public05414734505550
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model NumberCD2257-40Q
Device Catalogue NumberCD2257-40Q
Device Lot Number4225033
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age68 YR
Patient SexMale
Patient Weight125 KG